| Model Number |
MODEL 100 |
| Medical Device Problem Codes |
Device Displays Incorrect Message (2591); Device Operational Issue (2914)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
02/08/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The zoll autopulse platform was returned to zoll for investigation.However, investigation is still in progress.A supplemental report will be filed when investigation has been completed.
Event or Problem Description
During preventive maintenance, the autopulse platform (b)(4) was displaying user advisory (ua) 29 (loss of brake connectivity) error message.
Additional Manufacturer Narrative
During preventive maintenance of the returned autopulse platform, ua29 (loss of brake connectivity) error message displayed during functional testing.The fault was found to be due to the defective power distribution board.Following service, including replacement of the power distribution board; the platform passed all final testing criteria.Visual inspection was performed and no issues were noted.